MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; LHK AUGUSTA HEALTH CARE

MEDLINE INDUSTRIES, LP; LHK AUGUSTA HEALTH CARE
Catalog Number VASC1446
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, "it really does seem to be a mixture of pre-procedure and middle of the procedure occurrences of the same issue happening where the syringe will not stay on the manifold without physically being held in place".There is no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the customer, "it really does seem to be a mixture of pre-procedure and middle of the procedure occurrences of the same issue happening where the syringe will not stay on the manifold without physically being held in place".
 
Additional Manufacturer Narrative
Update to b3, d9, h3, and h6: after further investigation, it was determined that the date of the event was 01/16/2024.A sample was returned to and evaluated by the manufacturer on 03/08/2024.The investigation included trend analysis, testing of the actual/suspected device, and a review of production records.The investigation identified a mechanical issue in which the syringes backed off/rolled free of the manifold connection, thereby replicating the reported defect.A cause remains unestablished.If any additional relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
LHK AUGUSTA HEALTH CARE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093 2753
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093-2753
2249317042
MDR Report Key19125515
Report Number1417592-2024-00517
Device Sequence Number12824099
Product Code OES
UDI-Device Identifier40195327473182
UDI-Public40195327473182
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1446
Device Lot Number23JBV645
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown